# SDR CA961112006

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Rigid Line
- Part number: 6875630
- Condition: Broken
- Location: Governor Fitting
- Part time: 10,000 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS AT LOW ALTITUDE WHEN THE ENGINE FLAMED OUT. HELICOPTER WAS SUBSTANTIALLY DAMAGED. INVESTIGATION FOUND RIGID LINE BROKE OFF THE END OF FERRULE ON LINE CAUSING THE N1 TO COME DOWN TO 35 PERCENT N1. RIGID LINE SENT FOR TESTING BUT SUBMITTER SUGGESTS POSSIBLE CAUSE TO BE INCORRECT CLAMPING AS PER ALLISON IPC.
